# SDR SWIA201641864

- Difficulty date: February 5, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 32,611 hours, 27,243 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Leaking
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING, ACFT WAS PRESSURIZING NORMAL AND AT 32,000 FT CREW REPORTED VERY LOUD NOISE COMING FROM SERVICE DOOR. THEN CABIN PRESSURE STARTED TO CLIMB UNTIL IT REACH 8000.  CREW STARTED TO DESCEND AND CABIN ALT KEPT CLIMBING UNTIL REACHED 11,000 FT THEN CREW DECLARED EMERGENCY.  R & R FORWARD SERVICE DOOR SEAL IAW AMM.  PRESSURIZED ACFT LEAK CHECK OF SERVICE DOOR SEAL, NO LEAKS NOTED.
